MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number CC TIBIAL INSERT SZ 5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification that a 65 yo patient, initial left knee implanted on (b)(6) 2014, underwent a revision procedure on (b)(6) 2022, approximately 8 years post the initial procedure.The patient had been seen by the surgeon in an outpatient clinic.The patient had constant pain and instability that failed conservative treatment.The pre-procedure diagnosis indicated aseptic loosening of components and arthroplasty wear of the polyethylene liner.The polyethylene was removed with an osteotome without difficulty.The femoral component was noted to be grossly loose and was dis-impacted without difficulty.The tibial component was noted to be grossly loose and was dis-impacted off the tibial plateau without difficulty and there was minimal bone loss.The tibial stem and bone cement were removed.Competitor¿s devices were re-implanted.The patient was transferred to the post anesthesia care unit in stable condition with stable vital signs having tolerated the procedure well without apparent complications.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: serial #:(b)(4), category #: 204-04-55 - trapezoid tibial tray sz 5f/5t; serial #: (b)(4), category #: 200-02-35 - three peg patella 35mm; serial #: (b)(4), category #: 204-34-08 - fluted stem extension 80l x 14 mm; serial #: (b)(4), category #: 204-38-12 - stem extension w/slot 120l x18 mm; serial #: (b)(4), category #: 208-09-05 - cc stem ext adaptor 5 degree; serial #: (b)(4), category #: 208-01-05 - cc femoral sz 5; serial #: (b)(4), category #: 1510-s - cemex system fast 70 gm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16758731
Report Number1038671-2023-00713
Device Sequence Number19599012
Product Code JWH
UDI-Device Identifier10885862054425
UDI-Public10885862054425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/16/2017
Device Model NumberCC TIBIAL INSERT SZ 5, 13MM
Device Catalogue Number208-25-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale